# SDR REXA2024123101627

- Difficulty date: December 15, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST AT RBL9 @ FS 280 CROSSBEAM IS CRACKED REMOVED CO PILOT INBOARD SEAT TRACK IAW CRJ 900 SRM 51-42-21-001-001-A01. REMOVED R/H TOP PLATE FROM SHEAR BOX BETWEEN FS 280- FS 295 TO FOM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. DISPLACED RBL 12.5 INTERCOSTAL BETWEEN FS280- FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED FIRE EXTINGUISHER MOUNTING BRACKET FROM R/H FOWARD F/S 280 BULKHEAD IAW CRJ 900 SRM 51-42-06-001-001-A01. DISPLACED LOWERED TO MID R/H DOOR POST IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01. REMOVED FLOOR SUPPORT ANGLE FROM R/H COCKPIT FLOOR BEAM RBL 12.5 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED R/H DRIP TRAY FOR ACCESS IAW CRJ 900 SRM 51-42-13-001-001-A01. REMOVED INTERCOSTAL AT RBL 21 BETWEEN FS280- FS 295 FOR ACCESS IAW 51-42-21-001-001-A01, 51-42-22-001-001-A01. DISPLACED R/H FLIGHTDECK FLOOR SKIN FOR ACCESS IAW CRJ 900 SRM 51-42-06-001-001-A01. REPAIRED COCKPIT FLOOR BEAM AT RBL 9 IAW MHIRJ REO 690-53-11-1905 REV -- DATED 2024-12-17. INSTALLED CO PILOT INBOARD SEAT TRACK IAW CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED R/H TOP PLATE FROM SHEAR BOX BETWEEN FS 280- FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. INSTALLED RBL 12.5 INTERCOSTAL BETWEEN FS280- FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. INSTALLED FIRE EXTINGUISHER MOUNTING BRACKET AT F/S 280 BULKHEAD IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED LOWERED TO MID R/H DOOR POST IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01. INSTALLED FLOOR SUPPORT ANGLE FROM R/H COCKPIT FLOOR BEAM RBL 12.5 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED R/H DRIP TRAY AT FS 280 BETWEEN RBL 9 AND RBL 36 IAW CRJ 900 SRM 51-42-13-001-001-A01. INSTALLED INTERCOSTAL AT RBL 21 BETWEEN FS280- FS295 IAW CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. REINSTALLED R/H FLIGHTDECK FLOOR SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01.
